Pray for Sarah
Holding Up the Helping Hands
Sometimes the hands that do the helping, also need holding up...
Helping Hand Coalition (HHC) is doing a vital work reaching out to Holocaust Survivors in Israel and supporting them in so many ways: financially; emotionally; socially; spiritually; physically.
Earlier this year, we were saddened to hear that Sarah, one of HHC’s key staff members and a good friend of Your People My People, was diagnosed with stage 3 cancer. We are asking if you will stand with us to pray for her healing and to hold up the arms of one who has been a helping hand to so many. We are praying also for her husband Luke, who also works for HHC, and baby daughter Essie (Esther) at this difficult time.
Sarah has already started chemotherapy which has taken a lot of her strength, and means she has had to give up working for the time being.
Last month, she began her second round of chemo. It was a rough beginning and once home, she developed a fever and was instructed to go to ER. She was in horrific pain and extreme headaches and her white blood count was extremely low.
She was diagnosed with meningitis and quarantined in hospital. Thankfully, her temperature went down and her white blood count returned to normal but this viral attack led to her next round of Chemo being postponed.
Here is Sarah’s latest update:
Shalom Friends & Family,
My white blood cells are really low again, even with the daily booster injections. Since I'm still feeling very weak, nauseous & have the low count, the next chemo session is being postponed another week so that my body can recover. My doctor says that even though my body is taking the chemo really hard, the tumour is still continuing to shrink, which is great! Thank God!
Please pray that my body bounces back to full strength, I really need it both physically and emotionally. Luke seems to have the sniffles so please pray also that it goes away & that he doesn't get sick, which would be very dangerous for me!
Lastly, it's been very difficult to sleep at night, insomnia is part of the side effects- & it's made worse by Essie waking up in the middle of the night. Please pray that she begins to sleep through the night so that I can get some much needed rest!
Please continue to keep Sarah and her family in prayer!